Follow
Steven Spallone
Steven Spallone
Associate Professor, Mathematics, IISER Pune
Verified email at iiserpune.ac.in
Title
Cited by
Cited by
Year
Similarity of matrices over local rings of length two
A Prasad, P Singla, S Spallone
Indiana University Mathematics Journal, 471-514, 2015
192015
Odd partitions in Young's lattice
A Ayyer, A Prasad, S Spallone
arXiv preprint arXiv:1601.01776, 2016
172016
Residues of intertwining operators for classical groups
S Spallone
International Mathematics Research Notices 2008 (9), rnn056-rnn056, 2008
152008
A homological recipe for pseudo-Anosovs
D Margalit, S Spallone
arXiv preprint math/0609412, 2006
152006
Residues of intertwining operators for SO*6 as character identities
F Shahidi, S Spallone
Compositio Mathematica 146 (3), 772-794, 2010
132010
Spinorial representations of symmetric groups
J Ganguly, S Spallone
Journal of Algebra 544, 29-46, 2020
122020
A p-adic approach to local analytic dynamics: analytic conjugacy of analytic maps tangent to the identity
A Jenkins, S Spallone
Annales de la Faculté des Sciences de Toulouse 18 (3), 611-634, 2009
82009
Representations of symmetric groups with non-trivial determinant
A Ayyer, A Prasad, S Spallone
Journal of Combinatorial Theory, Series A 150, 208-232, 2017
72017
Spinoriality of orthogonal representations of GLn (𝔽q)
R Joshi, S Spallone
Pacific Journal of Mathematics 311 (2), 369-383, 2021
62021
Spinoriality of orthogonal representations of reductive groups
R Joshi, S Spallone
Representation Theory of the American Mathematical Society 24 (15), 435-469, 2020
52020
An integration formula of Shahidi
S Spallone
Harmonic analysis on reductive, 𝑝-adic groups, 215-236, 2011
52011
Twisted signs for p-adic linear groups
A Roche, S Spallone
preprint, 0
5
Stiefel-Whitney Classes of Representations of Some Finite Groups of Lie Type
N Malik, S Spallone
arXiv preprint arXiv:2202.07788, 2022
32022
Determinants of representations of Coxeter groups
D Ghosh, S Spallone
Journal of Algebraic Combinatorics 49 (3), 229-265, 2019
32019
Local analytic conjugacy of semi-hyperbolic mappings in two variables, in the non-archimedean setting
A Jenkins, S Spallone
International Journal of Mathematics 23 (06), 1250059, 2012
32012
Stable trace formulas and discrete series multiplicities
S Spallone
Pacific Journal of Mathematics 256 (2), 435-488, 2012
32012
Stable discrete series characters at singular elements
S Spallone
Canadian Journal of Mathematics 61 (6), 1375-1382, 2009
32009
On the Divisibility of Character Values of the Symmetric Group
J Ganguly, A Prasad, S Spallone
arXiv preprint arXiv:1904.12130, 2019
22019
Lipeomorphic equivalence for p-adic analytic functions: a comparison between complex and p-adic dynamics
A Jenkins, S Spallone
arXiv preprint arXiv:1011.2451, 2010
22010
Central extensions and cohomology
R Joshi, S Spallone
arXiv preprint arXiv:2307.14658, 2023
12023
The system can't perform the operation now. Try again later.
Articles 1–20